# SDR HNAA2013121600619

- Difficulty date: December 16, 2013
- Submitted: December 16, 2013
- Operation: Air carrier
- Aircraft: N327EN
- Make and model: Dhav DHC8311
- Aircraft serial: 261
- Aircraft time: 41,304 hours, 61,264 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 81
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE, REAR FUSELAGE EMERGENCY LIGHT IS DIM.  R & R BULB.  OP CHECKED GOOD.
